# SDR AALA202009169001

- Difficulty date: September 12, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N9008U
- Make and model: Airbus A319-115
- Aircraft serial: 5786
- Aircraft time: 18,990 hours, 9,008 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5311245600000
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD PASSENGER L1 DOOR GUST LOCK DOES NOT ENGAGE WITH DOOR FULLY OPEN.  FOUND HINGE FITTING BUSHINGS BENT/MIGRATED.  REPLACED THE UPPER HINGE FITTING (AALA202009169001) AND THE LOWER HINGE FITITNG (AALA202009169011), PER AARD 51-00-00-3.
